# SDR CHQA201000181

- Difficulty date: September 20, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N284SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145427
- Aircraft time: 23,470 hours, 19,214 cycles
- Engine: Allsn AE3007A
- Engine time: 17,864 hours, 15,249 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 302K62B1
- Part serial: 92797104
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE LEFT INBOARD TIRE BLEW ON TAKEOFF.  REPORTED HEARING A NOISE ON TAKEOFF BUT DID NOT RECEIVE AN INDICATIONS UNTIL MLG EXTENSION ON APPROACH FOR LANDING.  THE ACFT LANDED WITHOUT INCIDENT.  ACFT IS CURRENTLY OUT OF SERVICE.  MAINTENANCE INSPECTED ACFT & FOUND LT INBOARD TIRE TREAD HAD SEPARATED & DAMAGED THE LT FLAP, LOWER LT MLG DOOR, & LT MLG HARNESSES FOUND ALSO.  MAINTENANCE REPLACED BOTH OF LT MLG WHEELS, LOWER LT GEAR DOOR, UPPER FORWARD LT GEAR DOOR ROD, LT INBOARD FLAP.  GEAR SWINGS WERE PERFORMED WITH NO FURTHER DEFECTS NOTED.
